# SDR DALA1311883749

- Difficulty date: April 11, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 39,331 hours, 14,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654A000435
- Condition: Corroded
- Location: Bs 787-849
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT STRUCT AT RBL 13.84 BS 787-849 HAS MULTIPLE AREAS OF CORROSION.  REPLACED IAW SRM 53-00-53, REP 3 SRM 53-00-53 R3.
